MathSciNet Relay Station
MathSciNet bibliographic data
MR1249784 14M15 (05E15)
Pragacz, Piotr; Ratajski, Jan A Pieri-type formula for ${\rm Sp}(2m)/P$ and ${\rm SO}(2m+1)/P$. C. R. Acad. Sci. Paris Sér. I Math. 317 (1993), no. 11, 1035–1040.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement